Mathematical model of international division of labour
Bibliographic Data
| ID | 12401533 |
|---|---|
| Authors | Jerzy Mycielski (0000-0003-4874-030X, corresponding author) |
| Year | 1967 |
| Volume | 18 |
| Issue | 1 |
| Pages | 111-125 |
| Publication date | 1967-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Papers of the Regional Science Association (JOURNAL) |
| Journal identifiers | ISSN: 1056-8190 • E-ISSN: 1435-5957 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1007/bf01940316 |
| OpenAlex | W4245341294 |
| Language | EN |
| References cited | 4 |
Division (mathematics · Division of labour · Economics · Geography · International Labor and Employment Law · Labor Movements and Unions · Legal and Labor Studies · Mathematics
| Highly cited | No |
|---|